# SDR REXA2021032300180

- Difficulty date: March 17, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 31,097 hours, 28,864 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 64645
- Condition: Damaged
- Location: Emergency Light
- Part time: 31,097 hours
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"MOST AFT FLOOR TRACK LIGHT DAMAGED
"REPLACED AFT PWR CABLE AND FLEX LAMP CABLE IAW CRJ200 MM 33-51-01 OPS  CHECK GOOD
"REPLACED PART NUMBER: 6464-5, 36378-2
